# SDR 2002UALA00947

- Difficulty date: June 2, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 37,457 hours, 13,716 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN  FLOOR STATION 365 BL 0 THROUGH RBL 65 UPPER T-CAP IS GOUGED AND CORRODED.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN REPAIR CAP.
